Posted by babak on January 19, 2003, at 7:34:45
In reply to Glad to hear it, posted by denise528 on January 19, 2003, at 6:21:14
Unfortunately no. It has over sensitized my whole nervous system. I can’t even smoke without getting palpitation. I know I shouldn’t smoke anyway but giving up right now is a tall order for me.
I have had to cut down on Venlafaxine and take a beta blocker to control the palpitation. I also get these dizzy spell two or three time a day followed by palpitation. Everyone says it is anxiety but I don’t feel anxious, at least not until the palpitation comes on.
I think it could be because of hypotension brought on by ECT. I can see how ECT could be useful for people in catatonic state but I am certainly not going to have that again, I don’t care who administers it. As to VNS according to the manufacturers of the device it is still trials, as a treatment for depression that is.
I am going to try to replace- at least partially in the beginning – Venlafaxine with Escitalopram. Compared to ECT it is a long shot but at least it is still something to hang my hopes on.
By the way do you know what AMA means. We in UK are not as up to date with abbreviations as you guys in US.
If Jumpy sees this message: I looked up Dr. Harold Sackeim and he is apparantly doing some trials with ECT and there is no way I am going to have another ECT, but I am prepared to consider participating is a VNS trial.